Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 953903, 28 pages
http://dx.doi.org/10.1155/2011/953903
Research Article

Common Solutions of Generalized Mixed Equilibrium Problems, Variational Inclusions, and Common Fixed Points for Nonexpansive Semigroups and Strictly Pseudocontractive Mappings

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand
2Department of Mathematics and Statistics, Faculty of Science and Agricultural Technology, Rajamangala University of Technology Lanna Tak, Tak 63000, Thailand

Received 24 April 2011; Accepted 12 July 2011

Academic Editor: Yansheng Liu

Copyright © 2011 Poom Kumam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, no. 2, pp. 197–228, 1967. View at Google Scholar · View at Scopus
  2. K. Goebel and W. A. Kirk, Topics on Metric Fixed-Point Theory, Cambridge University Press, Cambridge, UK, 1990.
  3. H. Brézis, Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert, North-Holland Mathematics Studies, no. 5. Notas de Mathemática no. 50, North-Holland, Amsterdam, The Netherlands, 1973.
  4. S.-S. Zhang, J. H. W. Lee, and C. K. Chan, “Algorithms of common solutions to quasi variational inclusion and fixed point problems,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 571–581, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. R. S. Burachik, J. O. Lopes, and G. J. P. da Silva, “An inexact interior point proximal method for the variational inequality problem,” Computational and Applied Mathematics, vol. 28, no. 1, pp. 15–36, 2009. View at Google Scholar · View at Scopus
  6. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, pp. 123–145, 1994. View at Google Scholar
  7. O. Chadli, N. C. Wong, and J. C. Yao, “Equilibrium problems with applications to eigenvalue problems,” Journal of Optimization Theory and Applications, vol. 117, no. 2, pp. 245–266, 2003. View at Publisher · View at Google Scholar · View at Scopus
  8. O. Chadli, S. Schaible, and J. C. Yao, “Regularized equilibrium problems with application to noncoercive hemivariational inequalities,” Journal of Optimization Theory and Applications, vol. 121, no. 3, pp. 571–596, 2004. View at Publisher · View at Google Scholar
  9. S. D. Flåm and A. S. Antipin, “Equilibrium programming using proximal-like algorithms,” Mathematical Programming, Series B, vol. 78, no. 1, pp. 29–41, 1997. View at Google Scholar · View at Scopus
  10. A. Moudafi and M. Thera, “Proximal and dynamical approaches to equilibrium problems,” in Lecture note in Economics and Mathematical Systems, vol. 477, pp. 187–201, Springer, New York, NY, USA, 1999. View at Google Scholar
  11. Z. Wang and Y. Su, “Strong convergence theorems of common elements for equilibrium problems and fixed point problems in Banach paces,” Journal of Applied Mathematics and Informatics, vol. 28, no. 3-4, pp. 783–796, 2010. View at Google Scholar
  12. R. Wangkeeree and R. Wangkeeree, “Strong convergence of the iterative scheme based on the extragradient method for mixed equilibrium problems and fixed point problems of an infinite family of nonexpansive mappings,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 719–733, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Yao, M. Aslam Noor, S. Zainab, and Y.-C. Liou, “Mixed equilibrium problems and optimization problems,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 319–329, 2009. View at Publisher · View at Google Scholar
  14. Y. Yao, Y. J. Cho, and R. Chen, “An iterative algorithm for solving fixed point problems, variational inequality problems and mixed equilibrium problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 7-8, pp. 3363–3373, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. L. C. Zeng, S. Y. Wu, and J. C. Yao, “Generalized KKM theorem with applications to generalized minimax inequalities and generalized equilibrium problems,” Taiwanese Journal of Mathematics, vol. 10, no. 6, pp. 1497–1514, 2006. View at Google Scholar · View at Scopus
  16. P. Kumam, “A hybrid approximation method for equilibrium and fixed point problems for a monotone mapping and a nonexpansive mapping,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 4, pp. 1245–1255, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. P. Kumam, “A new hybrid iterative method for solution of equilibrium problems and fixed point problems for an inverse strongly monotone operator and a nonexpansive mapping,” Journal of Applied Mathematics and Computing, vol. 29, no. 1-2, pp. 263–280, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. J.-W. Peng and J.-C. Yao, “Strong convergence theorems of iterative scheme based on the extragradient method for mixed equilibrium problems and fixed point problems,” Mathematical and Computer Modelling, vol. 49, no. 9-10, pp. 1816–1828, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. Y. Shehu, “Iterative methods for family of strictly pseudocontractive mappings and system of generalized mixed equilibrium problems and variational inequality problems,” Fixed Point Theory and Applications, vol. 2011, Article ID 852789, 21 pages, 2011. View at Publisher · View at Google Scholar
  20. T. Shimizu and W. Takahashi, “Strong convergence to common fixed points of families of nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 211, no. 1, pp. 71–83, 1997. View at Google Scholar · View at Scopus
  21. C. Martinez-Yanes and H. K. Xu, “Strong convergence of the CQ method for fixed point iteration processes,” Nonlinear Analysis, Theory, Methods and Applications, vol. 64, no. 11, pp. 2400–2411, 2006. View at Publisher · View at Google Scholar · View at Scopus
  22. H. Zhou, “Convergence theorems of fixed points for κ-strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 2, pp. 456–462, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. K. Shimoji and W. Takahashi, “Strong convergence to common fixed points of infinite nonexpansive mappings and applications,” Taiwanese Journal of Mathematics, vol. 5, no. 2, pp. 387–404, 2001. View at Google Scholar · View at Scopus
  24. S. S. Chang, Variational Inequalities and Related Problems, Chongqing Publishing House, 2007.
  25. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 595–597, 1967. View at Google Scholar
  26. K. K. Tan and H. K. Xu, “The nonlinear ergodic theorem for asymptotically nonexpansive mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 114, no. 2, pp. 399–404, 1992. View at Google Scholar